Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 72, Number 3

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 72, Number 3 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 72, Number 3 (1966)
Bull. Amer. Math. Soc. 72 (1966)
More Information
Full-text PDF Free Access     Request Permissions
On homogeneous algebras
Max Koecher.
Bull. Amer. Math. Soc. 72 (1966), 347-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0214629
Whitehead torsion
J. Milnor.
Bull. Amer. Math. Soc. 72 (1966), 358-426
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196736
Singular integrals
A. P. Calderón.
Bull. Amer. Math. Soc. 72 (1966), 427-465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0209918
Research problems
Bull. Amer. Math. Soc. 72 (1966), 470
More Information
Full-text PDF Free Access     Request Permissions
The December meeting in Berkeley
R. S. Pierce.
Bull. Amer. Math. Soc. 72 (1966), 471
More Information
Full-text PDF Free Access     Request Permissions
The annual meeting in Chicago
John W. Green and Seymour Sherman.
Bull. Amer. Math. Soc. 72 (1966), 472-479
More Information
Full-text PDF Free Access     Request Permissions
Persistent and invariant formulas relative to theories of higher order
S. Feferman and G. Kreisel.
Bull. Amer. Math. Soc. 72 (1966), 480-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193007
Predicative provability in set theory
S. Feferman.
Bull. Amer. Math. Soc. 72 (1966), 486-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193008
Disconnected Gleason parts
John Garnett.
Bull. Amer. Math. Soc. 72 (1966), 490-492
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0188826
Favard classes for $n$-dimensional singular integrals
P. L. Butzer and R. J. Nessel.
Bull. Amer. Math. Soc. 72 (1966), 493-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192249
A characterization of $Q$-domains
Robert L. Pendleton.
Bull. Amer. Math. Soc. 72 (1966), 499-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190164
Wiener-Hopf type problems for elliptic systems of singular integral equations
Eliahu Shamir.
Bull. Amer. Math. Soc. 72 (1966), 501-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0194858
Solvability of the first Cousin problem and vanishing of higher cohomology groups for domains which are not domains of holomorphy. II
Avner Friedman.
Bull. Amer. Math. Soc. 72 (1966), 505-507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190375
On a characterization of type I $C^{*}$-algebras
Shôichirô Sakai.
Bull. Amer. Math. Soc. 72 (1966), 508-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192363
Some unsymmetric combinatorial numbers
Andrew Sobczyk.
Bull. Amer. Math. Soc. 72 (1966), 512-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193030
Hilbert space is homeomorphic to the countable infinite product of lines
R. D. Anderson.
Bull. Amer. Math. Soc. 72 (1966), 515-519
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190888
Smooth Banach spaces
Kondagunta Sundaresan.
Bull. Amer. Math. Soc. 72 (1966), 520-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190705
Representations of complex semisimple Lie groups and Lie algebras
K. R. Parthasarathy, R. Ranga Rao and V. S. Varadarajan.
Bull. Amer. Math. Soc. 72 (1966), 522-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0199314
Interpolation spaces by complex methods
Martin Schechter.
Bull. Amer. Math. Soc. 72 (1966), 526-533
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192332
Concordance and isotopy of $PL$ embeddings
J. F. P. Hudson.
Bull. Amer. Math. Soc. 72 (1966), 534-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193641
Piecewise linear embeddings and isotopies
J. F. P. Hudson.
Bull. Amer. Math. Soc. 72 (1966), 536-537
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0193642
On the spectrum and resolvent of homogeneous elliptic differential operators with constant coefficients
R. S. Freeman.
Bull. Amer. Math. Soc. 72 (1966), 538-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0196529
Note on structural stability
J. L. Arraut.
Bull. Amer. Math. Soc. 72 (1966), 542-544
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0195108
Microbundles and bundles
Per Holm.
Bull. Amer. Math. Soc. 72 (1966), 545-548
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208616
Microbundles and Thom classes
Per Holm.
Bull. Amer. Math. Soc. 72 (1966), 549-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0208617
The convex hull of a sample
Lloyd D. Fisher Jr..
Bull. Amer. Math. Soc. 72 (1966), 555-558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192526
A relation between a theorem of Bohr and Sidon sets
Daniel Rider.
Bull. Amer. Math. Soc. 72 (1966), 558-561
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0192282
Self-equivalences of $( n - 1 )$-connected $2n$-manifolds
P. J. Kahn.
Bull. Amer. Math. Soc. 72 (1966), 562-566
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190936
The solution by iteration of linear functional equations in Banach spaces
F. E. Browder and W. V. Petryshyn.
Bull. Amer. Math. Soc. 72 (1966), 566-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190744
The solution by iteration of nonlinear functional equations in Banach spaces
F. E. Browder and W. V. Petryshyn.
Bull. Amer. Math. Soc. 72 (1966), 571-575
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190745
Erratum, volume 72
Bull. Amer. Math. Soc. 72 (1966), 576
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic number theory, by Edwin Weiss.
Reviewer: Ronald Jacobowitz
Bull. Amer. Math. Soc. 72 (1966), 466-469
Review information
Full-text PDF Free Access
American Mathematical Society